Alternative constructions of skewed multivariate distributions

Arnold, Barry C., Beaver, Robert J. . Acta et Commentationes Universitatis Tartuensis de Mathematica 2004. 8 (4) :73-81

Locate this article in:

Bibtex

@article{CIS-213606,
  Author = {Arnold, Barry C. and Beaver, Robert J.},
  Title = {Alternative constructions of skewed multivariate distributions},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {8},
  Number = {4},
  Year = {2004},
  Pages = {73--81},
  Keywords = {skewed distributions, hidden truncation, special volume: proceedings of the 7th Tartu conference on multivariate statistics, August 7-12, 2003, Tartu, Estonia, additive components}
}

Similar articles